# SDR AALA201802129033

- Difficulty date: February 7, 2018
- Submitted: February 12, 2018
- Operation: Air carrier
- Aircraft: N124US
- Make and model: Airbus A320-214
- Aircraft serial: 1314
- Aircraft time: 52,097 hours, 24,779 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Dirty
- Location: R2 Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

R2 DOOR ARM - DISARM LEVER WAS VERY STIFF AND HARD TO MOVE.  MAINTENANCE CLEANED AND REMOVED DEBRIS FROM R2 DOOR GIRT BAR.   LATCHES AND PERFORMED SATISFACTORY OPS CHECK.
